# SDR SWAA2016051051691

- Difficulty date: April 21, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 40,800 hours, 20,392 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A915014
- Condition: Cracked
- Location: Te Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP TRACK FAIRING NR 8, 644BB, INNER SKIN CRACKED.  REPAIRED SKIN IAW SRM & EA.
